# SDR USAA2011090600026

- Difficulty date: August 30, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 68,208 hours, 30,277 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount Bolt
- Part number: D5746002820600
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4S CHECK - CORROSION ON LEFT WING NR 3 SLAT NR 7 SLAT TRACK FORWARD MOUNT BOLT.  REPLACED LEFT WING NR 3 SLAT NR 7 SLAT TRACK FORWARD MOUNT BOLT IAW A320 AMM 27-84-65.
